# SDR 97ZZZX495

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92ST
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 610
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Casting
- Part number: 030A387611
- Condition: Ear Broken
- Location: Mlg Thrust Gr Bx
- Part time: 6,124 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 100 HR INSP, LANDING GEAR THRUST GEAR BOX CASTING MOUNT EAR WAS FOUND BROKEN AND MOUNT BOLTS LOOSE.  SUSPECT CAUSE TO BE SHIM SPACERS USED BETWEEN BOX AND AIRCRAFT STRUCTURE.  INSP OF OPPOSITE SIDE (RIGHT) REVEALED THAT MOUNT BOLTS WERE LOOSE ALSO.  SUBMITTER STATES OTHER MU 2 TECHNICIANS HAVE FOUND THIS CONDITION ON OTHER LONG BODY AGING MU 2'S.  SUBMITTER SUGGESTS THAT THESE BOX MOUNT BOLTS BE CHECKED AT 100 OR 150 HOUR INSPECTIONS.
